Alert archive / Oklahoma / Heat Advisories in 2012

Heat Advisory 3, NWS Tulsa, OK

June 27, 201218 counties in Oklahoma

NWS Tulsa, OK issued this heat advisory at Jun 27, 2012, 3:23 AM CDT for 18 counties in Oklahoma. It took effect at Jun 27, 2012, 1:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2012, 3:23 AM CDT (08:23 UTC)
In effect from
Jun 27, 2012, 1:00 PM CDT
Expired
Jun 27, 2012, 9:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 10 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 689 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
689 J/kg
Mixed-layer CIN
-287 J/kg
Mixed-layer LCL
2151 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WWUS74 KTSA 270823
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
323 AM CDT WED JUN 27 2012

ARZ019-020-029-OKZ054>072-074-076-272100-
/O.NEW.KTSA.HT.Y.0003.120627T1800Z-120628T0200Z/
/O.NEW.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-
PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-HASKELL-LE FLORE-
323 AM CDT WED JUN 27 2012

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...
WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS 
EVENINGA HEAT ADVISORY HAS ALSO BEEN ISSUED FROM 1 PM TO 9 PM CDT 
THURSDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   TULSA...ROGERS...MAYES...DELAWARE...OTTAWA...WAGONER...
   WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE...SEQUOYAH...
   MCINTOSH...MUSKOGEE...LE FLORE AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES OF 105 TO 110 DEGREES ARE EXPECTED THIS
   AFTERNOON AND AGAIN THURSDAY AFTERNOON. THESE VALUES WILL
   CONTINUE INTO THE EARLY EVENING BOTH DAYS.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING 
   OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION 
   RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR 
   CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE 
   MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN 
   EMERGENCY...CALL 911.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ049-053-073-075-272100-
/O.NEW.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/
PUSHMATAHA-CHOCTAW-PITTSBURG-LATIMER-
323 AM CDT WED JUN 27 2012

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...
WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PUSHMATAHA...PITTSBURG...CHOCTAW AND LATIMER. 

HAZARDOUS WEATHER...
 * SLIGHTLY HIGHER LOW LEVEL MOISTURE WILL RESULT IN HEAT INDEX
   VALUES BETWEEN 105 AND 110 DEGREES THURSDAY AFTERNOON. THESE
   VALUES WILL CONTINUE INTO THE EARLY EVENING.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING 
   OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION 
   RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR 
   CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE 
   MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN 
   EMERGENCY...CALL 911.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
2 follow-up statements
196 
WWUS74 KTSA 271526
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1026 AM CDT WED JUN 27 2012

OKZ060-272200-
/O.UPG.KTSA.HT.Y.0003.120627T1800Z-120628T0200Z/
/O.UPG.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/
/O.NEW.KTSA.EH.W.0001.120627T1800Z-120629T0200Z/
TULSA-
1026 AM CDT WED JUN 27 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE HEAT 
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THURSDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...TULSA. 

 * THIS WARNING REPLACES THE ADVISORY THAT WAS IN EFFECT.

HAZARDOUS WEATHER...
 * AFTERNOON HEAT INDICES ARE EXPECTED TO REACH INTO THE 105 TO
   110 DEGREE RANGE THROUGH THURSDAY. IN ADDITION...OVERNIGHT LOWS
   WILL REMAIN WARM IN THE UPPER 70S...PROVIDING LITTLE RELIEF
   FROM THE HEAT.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

DEFINITION...
 * AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT 
   TEMPERATURES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
   HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
   BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE
   OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.
   HEAT STROKE IS AN EMERGENCY...CALL 911.

 * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ019-020-029-OKZ054>059-061>072-074-076-272200-
/O.CON.KTSA.HT.Y.0003.120627T1800Z-120628T0200Z/
/O.CON.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-
PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-HASKELL-LE FLORE-
1026 AM CDT WED JUN 27 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY...

A HEAT ADVISORY IS IN EFFECT AND A HEAT ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   ROGERS...MAYES...DELAWARE...OTTAWA...WAGONER...WASHINGTON...
   OSAGE...CRAIG...NOWATA...PAWNEE...SEQUOYAH...MCINTOSH...
   MUSKOGEE...LE FLORE AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * AFTERNOON HEAT INDICES WILL CLIMB INTO THE 105 TO 110 DEGREE
   RANGE THROUGH THURSDAY. OVERNIGHT LOWS ARE EXPECTED TO COOL
   DOWN INTO THE LOWER 70S...WHICH WILL PROVIDE SOME RELIEF FROM
   THE HEAT.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING 
   OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION 
   RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR 
   CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE 
   MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN 
   EMERGENCY...CALL 911.

 * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ049-053-073-075-272200-
/O.CON.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/
PUSHMATAHA-CHOCTAW-PITTSBURG-LATIMER-
1026 AM CDT WED JUN 27 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY...

A HEAT ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PUSHMATAHA...PITTSBURG...CHOCTAW AND LATIMER. 

HAZARDOUS WEATHER...
 * AFTERNOON HEAT INDICES WILL CLIMB INTO THE 105 TO 110 DEGREE
   RANGE THROUGH THURSDAY. OVERNIGHT LOWS ARE EXPECTED TO COOL
   DOWN INTO THE LOWER 70S...WHICH WILL PROVIDE SOME RELIEF FROM
   THE HEAT.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING 
   OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION 
   RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR 
   CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE 
   MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN 
   EMERGENCY...CALL 911.

 * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
764 
WWUS74 KTSA 272043
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT WED JUN 27 2012

OKZ060-280445-
/O.CON.KTSA.EH.W.0001.000000T0000Z-120629T0200Z/
TULSA-
343 PM CDT WED JUN 27 2012

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT
THURSDAY...

AN EXCESSIVE HEAT WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...TULSA. 

HAZARDOUS WEATHER...
 * HEAT INDICES RANGING FROM 105 TO 108 WILL CONTINUE TO AFFECT
   THE TULSA METRO AREA THROUGH EARLY EVENING...BEFORE BEGINNING A
   SLOW DECREASE. OVERNIGHT TEMPERATURES WILL REMAIN WARM...IN THE
   MID TO UPPER 70S...PROVIDING LITTLE RELIEF FROM THE AFTERNOON
   HEAT. HEAT INDICES IN THE 105 TO 110 RANGE WILL AGAIN BE LIKELY
   TOMORROW AFTERNOON.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
   HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
   BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE
   OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.
   HEAT STROKE IS AN EMERGENCY...CALL 911.

 * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A
   CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT
   SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES
   FASTER THAN ADULT BODY TEMPERATURES.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ019-020-029-OKZ054>059-061>072-074-076-280445-
/O.CON.KTSA.HT.Y.0003.000000T0000Z-120628T0200Z/
/O.CON.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-
PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-HASKELL-LE FLORE-
343 PM CDT WED JUN 27 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY...

A HEAT ADVISORY IS IN EFFECT AND A HEAT ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   ROGERS...MAYES...DELAWARE...OTTAWA...WAGONER...WASHINGTON...
   OSAGE...CRAIG...NOWATA...PAWNEE...SEQUOYAH...MCINTOSH...
   MUSKOGEE...LE FLORE AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDICES RANGING FROM 105 TO 110 WILL CONTINUE TO AFFECT
   MUCH OF NORTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH
   EARLY EVENING. SIMILAR HEAT INDICES WILL ALSO DEVELOP TOMORROW.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
   HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
   BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE
   OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.
   HEAT STROKE IS AN EMERGENCY...CALL 911.

 * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A
   CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT
   SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES
   FASTER THAN ADULT BODY TEMPERATURES.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ049-053-073-075-280445-
/O.CON.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/
PUSHMATAHA-CHOCTAW-PITTSBURG-LATIMER-
343 PM CDT WED JUN 27 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY...

A HEAT ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PUSHMATAHA...PITTSBURG...CHOCTAW AND LATIMER. 

HAZARDOUS WEATHER...
 * HEAT INDICES NEAR 105 WILL BE POSSIBLE TOMORROW AFTERNOON AND
   EARLY EVENING ACROSS SOUTHEAST OKLAHOMA.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
   HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
   BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE
   OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.
   HEAT STROKE IS AN EMERGENCY...CALL 911.

 * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A
   CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT
   SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES
   FASTER THAN ADULT BODY TEMPERATURES.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jun 26, 11:49 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jun 26, 11:49 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1149 PM CDT TUE JUN 26 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
VFR THROUGH THE PERIOD...P6SM SKC ALL SITES.

&&

.PREV DISCUSSION... /ISSUED 925 PM CDT TUE JUN 26 2012/

..UPDATE...

DISCUSSION...
LOWERED TEMPERATURES FOR TONIGHT IN THE FORT SMITH AREA AS DRIER
AIR BEGINS TO WORK IN FROM THE EAST. NO OTHER SIGNIFICANT CHANGES
ANTICIPATED. HEAT ADVISORY HAS BEEN ALLOWED TO EXPIRE AND WILL
LET THE UPCOMING SHIFT TAKE A CLOSER LOOK AT WHERE AN ADVISORY MAY
BE NEEDED FOR TOMORROW. SOUTHEAST OKLAHOMA/NORTHWEST ARKANSAS
WILL LIKELY HAVE MUCH LOWER DEWPOINTS COMPARED TO TODAY. NORTHEAST
OKLAHOMA EXPECTED TO HAVE THE HIGHEST AFTERNOON HEAT INDICES
..POSSIBLY REACHING ADVISORY CRITERIA OF 105 DEGREES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75 105  77 105 /   0   0   0   0
FSM   69 105  74 106 /   0   0   0   0
MLC   70 102  72 102 /   0   0   0   0
BVO   72 101  72 102 /   0   0   0   0
FYV   64 100  66 101 /   0   0   0   0
BYV   64  98  70 101 /   0   0   0   0
MKO   71 104  72 105 /   0   0   0   0
MIO   69 101  69 101 /   0   0   0   0
F10   72 104  71 104 /   0   0   0   0
HHW   69 102  73 102 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....18
AVIATION...21
Hazardous weather outlook, Jun 26, 4:30 PM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT TUE JUN 26 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
430 PM CDT TUE JUN 26 2012

...DANGEROUS HEAT TO PERSIST THIS WEEK...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
DANGEROUS HEAT INDICES IN THE 105 TO 110 RANGE WILL BEGIN TO SLOWLY
FALL BY MID EVENING WITH THE LOSS OF SURFACE HEATING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH MONDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
AN EXTENDED PERIOD OF DANGEROUS HEAT IS EXPECTED THIS WEEK AND
WEEKEND. HEAT INDICES WILL RANGE FROM 105 TO 110 DEGREES EACH
AFTERNOON. THE LATEST DATA CONTINUES TO INDICATE AN UPPER RIDGE WILL
REMAIN PARKED OVER THE CENTRAL AND SOUTHERN PLAINS FOR THE NEXT 7
DAYS...SO HOT AND DRY WEATHER WILL BE CONTINUING.

THE FIRE DANGER WILL BEGIN INCREASE OVER THE COMING DAYS AS THE
VEGETATION GRADUALLY DIES FROM THE EXTENDED HOT AND DRY PERIOD. IN
ADDITION...SOUTHERLY WINDS WILL GRADUALLY INCREASE TO BETWEEN 10 AND
20 MPH FOR THE REMAINDER OF THE WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
CITY AND COUNTY OFFICIALS WILL NEED TO MAKE PREPARATIONS FOR THIS
EXTENDED PERIOD OF HOT WEATHER. COOLING STATIONS MAY BE NEEDED SOON
AS THE INCIDENTS OF HEAT RELATED ILLNESS WILL LIKELY INCREASE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 3:23 AM CDTHeat AdvisoryTSA42 hr
Jun 27, 10:26 AM CDTExcessive Heat WarningTSATulsa59 hr

Nearby

Heat Advisories in Oklahoma, 2012Heat Advisories in Arkansas, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.